MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142730490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a plum 150 ml burette set, clave injection site, 2 clave y-sites, sl, 114in where a leakage at the clave was reported.Normal saline was involved.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 4/2/2026 received one (1) used.List #142730490, plum 150 ml burette set.As received the secondary port clave was partially separated from the port on the lid of the burette.Stress marks and a rigid break were observed on the tubing and the clave.The set was leak tested per specifications and leakage was observed.The complaint of a leakage can be confirmed.The probable cause is due to an unintentional bending force during use.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24593351
Report Number9615050-2026-00180
Device Sequence Number21215252
Product Code FPA
UDI-Device Identifier10887787008804
UDI-Public(01)10887787008804(17)280601(10)14444869
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Device Lot Number14444869
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK.
Patient SexUnknown